# SDR MASA200600497

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7357
- Aircraft time: 10,603 hours, 8,555 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Mach Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7380 ATL - MACH TRIM WILL NOT ENGAGE.  MAINTENANCE CLEANED SWITCHES.
